# SDR USAA2010121593071

- Difficulty date: December 1, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 44,445 hours, 18,157 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: D57640000008008
- Part serial: 5658
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C3 - MAJOR REPAIR - CORROSION ON UPPER TRAILING EDGE OF LEFT AILERON.  REPAIRED UPPER TRAILING EDGE OF LEFT AILERON IAW A320 SRM 57-61-21 REPAIR A FIGURE 212.
